# SDR HEEA082506

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,396 hours
- System (JASC): 2140 · Heating System
- Part: Pressure Switch
- Part number: 7650007904101
- Condition: Malfunctioned
- Location: Heater
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HEATER SWITCH ON TRANSMISSION LIGHT WOULD NOT COME ON. SCRAPPED.
